# SDR AU971567

- Difficulty date: November 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Combining Grbox
- Part number: CPGB147
- Condition: Making Metal
- Location: Nr 1 Engine
- Component: Pwa
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) NO1 ENGINE CHIP ILLUMINATION DURING CLIMB. INVESTIGATION FOUND METAL FROM THE COMBINING GEARBOX TO BE OUTSIDE OF MANUFACTURERS LIMITS.
